# SDR SWAA2022011059264

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 49,766 hours, 26,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT O/W EMERGENCY EXIT LIGHT INOP ; LEFT OW EMERGENCY EXIT LIGHT INOP / [01] REMOVED AND REPLACED BATTERY PACK CHARGER REF AMM 33-51-00 AND WDM 33-51-13
